# SDR CKSA98328

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Bs 1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND WEB SKIN TORN IN AFT CARGO COMPARTMENT FLOOR STRUCTURE AT BS 1720 AND RBL 54 ABOVE S44R.  REMOVED DAMAGED MATERIAL IAW SRM 51-10-07.  MATERIAL ID 2024-T3 .040 IAW SRM 51-40-02.  INSTALLED DOUBLER IAW SRM 51-40-02 FIG 1.  CORROSION TASK CARD NUMBER C53-125-01-2.  NON-ROUTINE TASK CARD NUMBER B0083-16-N-00753.
